Home > Gardasil > Ovarian cyst > Gardasil and Ovarian cyst
Review: could Gardasil cause Ovarian cyst (Ovarian cysts)?
We study 135 people who have side effects while taking Gardasil from FDA and social media. Among them, 9 have Ovarian cyst. Find out below who they are, when they have Ovarian cyst and more.
Get connected: join a mobile support group for people who take Gardasil and have Ovarian cyst >>>
Gardasil (latest outcomes from 145 users) has active ingredients of human papillomavirus vaccine.
Ovarian cyst (fluid filled sac of the ovary) (latest reports from 35,763 patients) has been reported by people with birth control, multiple sclerosis, osteoporosis, rheumatoid arthritis, pain.
On Sep, 14, 2014: 135 people reported to have side effects when taking Gardasil. Among them, 9 people (6.67%) have Ovarian Cyst.
Time on Gardasil when people have Ovarian cyst * :
Gender of people who have Ovarian cyst when taking Gardasil * :
|Ovarian cyst||100.00%||0.00% |
Age of people who have Ovarian cyst when taking Gardasil * :
|Ovarian cyst||0.00%||0.00%||0.00%||100.00%||0.00%||0.00%||0.00%||0.00% |
Severity of Ovarian cyst when taking Gardasil ** :
How people recovered from Ovarian cyst ** :
Top conditions involved for these people * :
- Menstruation irregular (9 people, 100.00%)
- Menorrhagia (7 people, 77.78%)
Top co-used drugs for these people * :
- Nuvaring (9 people, 100.00%)
- Zocor (9 people, 100.00%)
- Ativan (9 people, 100.00%)
- Yaz (7 people, 77.78%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Ovarian Cyst while taking Gardasil?
Get connected! Join a mobile support group:
- group for people who take Gardasil and have Ovarian Cyst
- group for people who take Gardasil
- group for people who have Ovarian Cyst
Comments from related studies:
From this study (1 month ago):
I have been having a very painfull ovulation last month which ende in a cyst of 2.5 cm x 1.8 on my right ovary.
my breast have been very tender with little growth in them just a week before my period.
I have noticed that being on st john worts for 4 weekes previously has triggered this problem
need some clarification about st john worts ...
From this study (3 months ago):
I have red dots on my penis head. It come and go frequently. And my doctor said that is fungal infection. But I don't have do any blood test for this yet. But I took diflucan already and it's don't work for me. Red dots is still coming back and other symptoms is also remain the same. In addition I also took 2 doses of gardasil. And my coming last dose is on august. I'm not sure whether my muscle problem is caused by gardasil. So I hope you can help me. Thank you so much in advanced.
Ps : I'm taking ketoconazole right now and also zarin cream on my penis head.
From this study (3 months ago):
This drug has ruined my life. I am only 26 years old and I am rapidly gaining weight, am going through premature menopause, and cannot have children. All this has happened since I have GONE OFF THE DRUG. Do not take this drug.
donegal828 on May, 28, 2014:
I feel the same way. I am 27 years old, continuously gaining weight and wish that I had never taken this drug. I am so sorry to hear about the premature menopause and reproductive problems! How did you find out about all of that? Is that definitely a result of taking adderall? How terrible! I need to get myself to the doctor!
AmyJ on May, 15, 2014:
I'm 36 now and did the injections at 29. I've had 2 children since but in the 3 years showing signs of pre menopause. Always wondered if it was due to those injections.
Susan on Apr, 22, 2014:
Sorry to hear about this I am goin through it as we'll just found out after having tests done although I do have to children ages 4 and 10 I have only ever had a break from this deppo when I found out I was pregnant with my 2nd child so was on deppo for a good few yrs but lately I was gtn bad mood swings and horrible night sweats after 6 months they have says I'm goin through premature ovarian failure and I've been put on hormOne replacement treatment. I was really shocked as I've just turned 27
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: Gardasil, Ovarian cyst
You may be interested at these reviews (what is this?):
- Ovary pain disappeared
I have been taking Spironolactone 50mg for over a year that was prescribed by my dermatologist for acne. Prior to this I had daily pain in my right ovary for the previous 2 years with laproscopic surgery for tubal ligation the gyn did not see anything on this ovary to cause the pain, but my pain is ...
More reviews for: Gardasil, Ovarian cyst
Drugs in real world that are associated with:
Could your condition cause it?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.